| Model Number |
M00545960 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was used in the common bile duct (cbd) during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2021.During the procedure, it was noted that the balloon had a hole at the proximal shoulder, therefore, it could not inflate properly.Additional clarification to determine the size/nature of the hole has not been provided, so the reported event will be considered a pinhole.The procedure was completed with another hurricane rx dilation balloon.There were no patient complications reported as a result of this event.